Alert archive / Texas / Winter Storm Warnings in 2020
Winter Storm Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this winter storm warning at Dec 31, 2020, 2:51 AM CST for Eastland County, Stephens County, Young County, Texas. It took effect at Dec 31, 2020, 6:00 AM CST. It was in force for 24 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 31, 2020, 2:51 AM CST (08:51 UTC)
- In effect from
- Dec 31, 2020, 6:00 AM CST
- Expired
- Jan 1, 2021, 6:00 AM CST
- In force
- 24 hr
- Issued by
- NWS Fort Worth, TX
Counties Eastland County, TX, Stephens County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 50 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 1, 2:00 AM CST | SNOW 5 | Cisco, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023 WWUS44 KFWD 310851 WSWFWD URGENT - WINTER WEATHER MESSAGE National Weather Service Fort Worth TX 251 AM CST Thu Dec 31 2020 TXZ100-115-129-311700- /O.UPG.KFWD.WS.A.0002.201231T1200Z-210101T0900Z/ /O.NEW.KFWD.WS.W.0002.201231T1200Z-210101T1200Z/ Young-Stephens-Eastland- Including the cities of Graham, Olney, Breckenridge, Cisco, Eastland, Ranger, and Gorman 251 AM CST Thu Dec 31 2020 ...WINTER STORM WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST FRIDAY... * WHAT...Snow Expected. Total snow accumulations of 2 to 4 inches, with isolated higher amounts possible. * WHERE...Young, Stephens and Eastland Counties. * WHEN...From 6 AM this morning to 6 AM CST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact any New Year's Eve/New Year's Day travel plans. * ADDITIONAL DETAILS...Light freezing rain will be possible in the Winter Storm Warning area this morning. Light accumulations will be possible on elevated surfaces. Major impacts are not expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Texas can be found at drivetexas.org. && $$ TXZ102-117-131-132-311700- /O.EXB.KFWD.WW.Y.0004.201231T1200Z-210101T1200Z/ Wise-Parker-Hood-Somervell- Including the cities of Decatur, Bridgeport, Weatherford, Briar, Granbury, Oak Trail Shores, and Glen Rose 251 AM CST Thu Dec 31 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST FRIDAY... * WHAT...Snow expected. Total snow accumulations of up to one inch. * WHERE...Wise, Parker, Hood and Somervell Counties. * WHEN...From 6 AM this morning to 6 AM CST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact any New Year's Eve/New Year's Day travel plans. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Texas can be found at drivetexas.org. && $$ TXZ091-101-116-130-141>143-156-311700- /O.EXT.KFWD.WW.Y.0004.201231T1200Z-210101T1200Z/ Montague-Jack-Palo Pinto-Erath-Comanche-Mills-Hamilton-Lampasas- Including the cities of Bowie, Nocona, Jacksboro, Mineral Wells, Stephenville, Dublin, Comanche, De Leon, Goldthwaite, Hamilton, Hico, and Lampasas 251 AM CST Thu Dec 31 2020 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST FRIDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Along and west of Highway 281 and including western Montague county. * WHEN...From 6 AM this morning to 6 AM CST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact any New Year's Eve/New Year's Day travel plans. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Texas can be found at drivetexas.org. && $$
3 follow-up statements
417 WWUS44 KFWD 311709 WSWFWD URGENT - WINTER WEATHER MESSAGE National Weather Service Fort Worth TX 1109 AM CST Thu Dec 31 2020 TXZ100-115-129-010115- /O.CON.KFWD.WS.W.0002.000000T0000Z-210101T1200Z/ Young-Stephens-Eastland- Including the cities of Graham, Olney, Breckenridge, Cisco, Eastland, Ranger, and Gorman 1109 AM CST Thu Dec 31 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Snow Expected. Total snow accumulations of 2 to 4 inches, with isolated higher amounts possible. * WHERE...Young, Stephens and Eastland Counties. * WHEN...The heavy snow will start his evening and continue through 6 AM CST Friday. * IMPACTS...Travel could be very difficult due to snow covered roads. The hazardous conditions could impact any New Year's Eve/New Year's Day travel plans. * ADDITIONAL DETAILS...Light freezing rain will be possible in the Winter Storm Warning area today. Light ice accumulations will be possible on elevated surfaces. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Texas can be found at drivetexas.org. && $$ TXZ091-101-102-116-117-130>132-141>143-156-010115- /O.CON.KFWD.WW.Y.0004.000000T0000Z-210101T1200Z/ Montague-Jack-Wise-Palo Pinto-Parker-Erath-Hood-Somervell- Comanche-Mills-Hamilton-Lampasas- Including the cities of Bowie, Nocona, Jacksboro, Decatur, Bridgeport, Mineral Wells, Weatherford, Briar, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Comanche, De Leon, Goldthwaite, Hamilton, Hico, and Lampasas 1109 AM CST Thu Dec 31 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Along and west of line from Lampasas to Glen Rose to Bowie. * WHEN...This evening through 6 AM CST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact any New Year's Eve/New Year's Day travel plans. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Texas can be found at drivetexas.org. && $$
604 WWUS44 KFWD 010139 WSWFWD URGENT - WINTER WEATHER MESSAGE National Weather Service Fort Worth TX 739 PM CST Thu Dec 31 2020 TXZ100-115-129-010945- /O.CON.KFWD.WS.W.0002.000000T0000Z-210101T1200Z/ Young-Stephens-Eastland- Including the cities of Graham, Olney, Breckenridge, Cisco, Eastland, Ranger, and Gorman 739 PM CST Thu Dec 31 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Snow Expected. Total snow accumulations of 2 to 4 inches, with isolated higher amounts possible. * WHERE...Young, Stephens and Eastland Counties. * WHEN...Now through 6 AM Friday. * IMPACTS...Travel could be very difficult due to snow covered roads. The hazardous conditions could impact any New Year's Eve/New Year's Day travel plans. * ADDITIONAL DETAILS...Light freezing rain will be possible in the Winter Storm Warning area. Light ice accumulations will be possible on elevated surfaces. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Texas can be found at drivetexas.org. && $$ TXZ091-101-102-116-117-130>132-141>143-156-010945- /O.CON.KFWD.WW.Y.0004.000000T0000Z-210101T1200Z/ Montague-Jack-Wise-Palo Pinto-Parker-Erath-Hood-Somervell- Comanche-Mills-Hamilton-Lampasas- Including the cities of Bowie, Nocona, Jacksboro, Decatur, Bridgeport, Mineral Wells, Weatherford, Briar, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Comanche, De Leon, Goldthwaite, Hamilton, Hico, and Lampasas 739 PM CST Thu Dec 31 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Along and west of line from Lampasas to Glen Rose to Bowie. * WHEN...Through 6 AM CST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact any New Year's Eve/New Year's Day travel plans. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Texas can be found at drivetexas.org. && $$
919 WWUS44 KFWD 011137 WSWFWD URGENT - WINTER WEATHER MESSAGE National Weather Service Fort Worth TX 537 AM CST Fri Jan 1 2021 TXZ100-115-129-011245- /O.EXP.KFWD.WS.W.0002.000000T0000Z-210101T1200Z/ Young-Stephens-Eastland- Including the cities of Graham, Olney, Breckenridge, Cisco, Eastland, Ranger, and Gorman 537 AM CST Fri Jan 1 2021 ...WINTER STORM WARNING WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... Snow has ended across the area with the exception of some light flurries this morning. Motorists should continue to exercise caution as some roadways could remain impacted by snow and ice today. The latest road conditions for Texas can be found at drivetexas.org. $$ TXZ091-101-102-116-117-130>132-141>143-156-011245- /O.EXP.KFWD.WW.Y.0004.000000T0000Z-210101T1200Z/ Montague-Jack-Wise-Palo Pinto-Parker-Erath-Hood-Somervell- Comanche-Mills-Hamilton-Lampasas- Including the cities of Bowie, Nocona, Jacksboro, Decatur, Bridgeport, Mineral Wells, Weatherford, Briar, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Comanche, De Leon, Goldthwaite, Hamilton, Hico, and Lampasas 537 AM CST Fri Jan 1 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... Snow has ended across the area with the exception of some light flurries this morning. Motorists should continue to exercise caution as some roadways could remain impacted by snow and ice today. The latest road conditions for Texas can be found at drivetexas.org. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this winter storm warning went out at Dec 31, 2:12 AM CST, 39 minutes earlier.
Area forecast discussion, Dec 31, 2:12 AM CST, 39 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 212 AM CST Thu Dec 31 2020 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Thursday Night/ Through the next 24 hours, a potent storm system will be making its way through North and Central Texas. Given the complexity of this system, accumulating wintry precipitation will be possible along and west of US-281. This morning, some light freezing rain will be possible mainly on elevated surfaces. Major impacts are not expected due to the freezing rain. A rain/snow mix will be possible as far east as the I-35 corridor across North Texas, but accumulations appear unlikely along the immediate I-35 corridor. The much anticipated upper level storm system is now moving across the state of Chihuahua in northern Mexico. The unusually southward trajectory of this storm system, along with the tight baroclinic gradient along the Gulf Coast continue to complicate the winter weather forecast. Short-term guidance is in fairly good agreement that a surface circulation will develop along the coast and track to the northeast. The exact location and degree at which it turns northeastward will have huge implications on who sees rain or snow, and just how much snow will occur. A wobble of as little of 50 miles either way may make or break this forecast. Before any frozen precipitation begins tonight, the upper-level system will begin making a northeastward turn, toward North and Central Texas. Dynamic cooling aloft will lead to steepening lapse rates along and east of I-35 this afternoon. MUCAPE of a few hundred J/Kg will increase the potential for storms to contain small hail, around pea-size, with the most vigorous updrafts. Heavy rain will also be something that will need to be monitored given plenty of rain has fallen over the past 24 hours east of I-35. The Flash Flood Watch will remain in effect through this afternoon, at which point much of the heavy precipitation threat will have moved off to the east and northeast. Now, lets get back to talking about winter weather. Given the short-term ensemble and deterministic data, a slight eastward shift in the low has led to adding a mention of up to half an inch accumulation from Decatur to Granbury to Lampasas. This area, although it may be above freezing through much of the day, may experience a short burst of snow as the upper level system moves overhead. The Winter Weather Advisory has also been expanded slightly to the east to account for this trend. Farther to the west, the Winter Storm Watch has been upgraded to a Winter Storm Warning given accumulations of 3-4 inches, with isolated higher amounts possible. There is still plenty of time for slight wobbles in this system, and the forecast will reflect the latest thinking through the rest of this morning/afternoon. As the system pulls away tonight, the precipitation will be coming to an end from southwest to northeast. Some locations across North Texas as far east as Sherman may see a few snow flakes prior to sunrise Friday before it's all said and done. Accumulations that far east are highly unlikely. Early Friday morning temperatures will be below freezing across the west, making the start of a new year fairly slick where frozen precipitation is expected. Mid 30s can be expected along the I-35 corridor with upper 30s to around 40 degrees across West Texas. Hernandez && .LONG TERM... /Issued 334 PM CST Wed Dec 30 2020/ /Thursday Night through Wednesday/ The upper level low and its ejection out of northern Mexico and across Texas Thursday represents the primary uncertainty in the forecast. The trend in some of the models (Canadian/RAP/HRRR) today has been a slightly slower and subtle eastward shift of the track of the cyclone across our area. Based on some current water vapor analysis and a general 30dm NAM/GFS initialization error in the La Paz & Mazatlan RAOBs, it raises some concerns that this system still has the potential to veer off its forecast course. Any slower or more eastward track increases the potential for more wrap around snow impacting more of the CWA and for a longer time period Thursday night. Upper level troughs undergoing a shift from positive tilt to negative often do produce forecasting errors, because in general, the open wave will continue to drop equatorward until it reaches a baroclinic zone (or cold front). When it reaches the baroclinic zone it will strengthen, thereby distorting or "waving up" the horizontal temperature gradient. As warm air wraps around the northeast side and cold air dives southward on its backside the upper low will gain a poleward motion. The important thing to note about this process is that if the position of the cold front is not forecast well, then those errors cascade into impacting the ultimate track the upper low. In our current situation, the models have been trending the position of the cold front farther south - now showing it well into Mexico by late tonight - and the surface baroclinic zone has shifted from a forecast yesterday of Laredo to College Station to near the Texas coast. This makes sense as shallow cold fronts in Texas tend to head farther south than forecast, and the warm ocean waters will provide a natural baroclinic zone where the surface low will likely wrap up. Regardless of the exact track of the upper low, we expect widespread rain across the area early Thursday evening, but the atmosphere will be undergoing rapid changes as the low approaches and strong dynamic forcing overspreads the region. The upper level dry slot will first move northward and across the central and eastern zones during the evening hours with the widespread rain coming to an end. Very strong lift should cool atmospheric thermal profiles with mid level lapse rates increasing to 7-8 degrees C/km (good enough for isolated thunderstorms). Generally to the west of the I-35 corridor, this cooling will result in a thermal column completely below freezing. The change over from rain to snow will progress from the southwestern CWA northward during the evening hours - essentially following where the forcing is strongest ahead of the upper low. At some point across the central CWA, the pre-existing thermal profile will be too warm for dynamic cooling to get the column below freezing. While uncertainty is high regarding the eastward extent of the snow line, using the high res ensembles yields a reasonable looking snow forecast provided that the track errors discussed above don't become too great. The western zones, generally along and west of 281 will be the primary location for accumulating snowfall. Snow is still forecast to mix in with the rain up to about the I-35 corridor late Thursday evening and overnight Friday morning. Right now we are forecasting 1-4" over the western zones, but acknowledge that very favorable dynamics associated with wrap-around precipitation events are in place. This could yield high snowfall rates of 2+ inches per hour and maybe even a stray rumble of thunder. Given the potential for more significant snow, but still hesitant to explicitly forecast more than 4 inches due to higher uncertainty, we have included a winter storm watch for Young, Stephens, and Eastland counties. Just to the east, an advisory will be issued for Lampasas county north to Jack county, and including Montague county. Later shifts can determine if a winter storm warning may be needed for the watch area or if an advisory will still suffice. The watch and advisory will start at 6 am to cover the low potential for light freezing rain Thursday, but it's primarily for the evening and nighttime hours. Just to the east of the advisory counties (including the DFW Metro), some rain/snow mix should occur late, primarily associated with the wrap around band after midnight. Precip intensity looks like it will be lower here and surface temperatures should stay above freezing so accumulations should be insignificant and pose no travel issues in this region. Precipitation will rapidly exit the CWA by sunrise but post frontal clouds will hang around on Friday. Have gone with the cloudier MOS guidance and kept high temperatures on the cooler side of the envelope and only in the 40s. Clouds should finally clear on Saturday with a second upper level trough moving through the region. Fair and quiet weather is expected through Monday with highs warming a bit each day and lows in the 20s and 30s. The next upper system will bring more clouds and warmer temperatures to the region Tuesday and Wednesday. A few showers are possible mainly across the eastern and southeastern zones where moisture looks sufficient. TR.92 && .AVIATION... /NEW/ /06Z TAFs/ North Texas has once again entered a back and forth dance between MVFR and VFR given the low-level moisture remains more concentrated just south of the Dallas/Fort Worth Metroplex. The expectation is that this back and forth tango will last for a few more hours (through are 12Z) before IFR sets back in. The main upper level storm is still sitting across Northern Mexico. As it approaches the region today, widespread rainfall, along with a few storms are expected. At this time, confidence in storms affecting the TAF sites remains too low, therefore, no VCTS was added. This will have to be considered in later TAF issuances. By sunset tonight, the widespread precipitation will be moving away as the main upper level storm moves overhead. Sufficient wrap-around moisture will lead to a potential for a brief transition from rain to a rain/snow mix around midnight. Confidence in a rain/snow mix remains too low to add to the TAF, but snow or no snow, impacts are not expected given sufficiently warm temperatures. As the system pulls of to the northeast, precipitation will be ending from southwest to northeast, leading to improving flying conditions. IFR will transition to MVFR at the end of this TAF forecast cycle, with additional subsequent improvements expected. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 42 35 43 33 51 / 100 90 0 0 0 Waco 44 36 48 32 54 / 100 60 0 0 0 Paris 43 38 45 33 47 / 100 100 10 0 0 Denton 40 35 42 28 52 / 100 90 5 0 0 McKinney 42 36 43 32 49 / 100 90 5 0 0 Dallas 42 37 45 34 52 / 100 90 0 0 0 Terrell 46 37 45 32 50 / 100 80 0 0 0 Corsicana 48 38 47 35 53 / 100 70 0 0 0 Temple 44 35 50 31 55 / 100 40 0 0 0 Mineral Wells 38 33 41 29 52 / 100 90 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this afternoon for TXZ094-095-105>107- 120>123-135-146>148-161-162-175. Winter Weather Advisory from 6 AM this morning to 3 AM CST Friday for TXZ091-101-116-130-141>143-156. Winter Storm Watch from 6 AM CST this morning through late tonight for TXZ100-115-129. &&
Hazardous weather outlook, Dec 30, 5:54 PM CST, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 554 PM CST Wed Dec 30 2020 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 554 PM CST Wed Dec 30 2020 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. A few storms will be possible tonight, mainly across Central and East Texas. The potential for flooding will increase tonight mainly across East Texas where a Flash Flood Watch is in effect. Severe weather is not expected however. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms and heavy rain will continue into Thursday. While severe weather is not expected, the threat for flooding will continue east of I-35. A Winter Weather Advisory has been issued for areas along and west of Highway 281 and western Montague County from 6 AM Thursday until 3 AM Friday. Total snowfall up to 2 inches will be possible. Minor impacts will be possible, especially Thursday night. A Winter Storm Watch has been issued for Young, Stephens and Eastland counties. Snow accumulations of 2 to 5 inches are possible. Hazardous travel conditions will be possible, especially Thursday evening into Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 6:43 PM CST | River Flood Warning | FWD | Hunt | 62 hr |
| Dec 31, 9:26 AM CST | Areal Flood Advisory | FWD | Limestone, Navarro | 3 hr |
| Dec 31, 11:37 AM CST | River Flood Warning | FWD | Dallas | 7 hr |
| Dec 31, 11:52 AM CST | Areal Flood Advisory | FWD | Ellis, Navarro | 5 hr |
| Dec 31, 2:43 PM CST | Areal Flood Advisory | FWD | Freestone, Limestone, Navarro | 2 hr |
| Dec 31, 2:54 PM CST | Areal Flood Warning | FWD | Navarro | 24 min |
| Dec 31, 3:18 PM CST | Flash Flood Warning | FWD | Navarro | 99 min |
| Dec 31, 3:43 PM CST | Areal Flood Advisory | FWD | Collin, Dallas, Kaufman, Rockwall | 3 hr |
| Dec 31, 4:06 PM CST | River Flood Warning | FWD | Limestone | 40 hr |
| Dec 31, 4:57 PM CST | Areal Flood Advisory | FWD | Ellis, Navarro | 2 hr |
Nearby
Winter Storm Warnings in Texas, 2020Every winter storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.